Advances in Theoretical and Mathematical Physics

Fractional Branes in Landau-Ginzburg Orbifolds

S.K. Ashok , E. Dell'Aquila , and D.-E. Diaconescu

Abstract

We construct fractional branes in Landau-Ginzburg orbifold categories and study their behavior under marginal closed string perturbations. This approach is shown to be more general than the rational boundary state construction. In particular we find new D-branes on the quintic -- such as a single D0-brane -- which are not restrictions of bundles on the ambient projective space. We also exhibit a family of deformations of the D0-brane in the Landau-Ginzburg category parameterized by points on the Fermat quintic.

Article information

Source
Adv. Theor. Math. Phys., Volume 8, Number 3 (2004), 461-513.

Dates
First available in Project Euclid: 21 October 2004

Permanent link to this document
https://projecteuclid.org/euclid.atmp/1098389089

Mathematical Reviews number (MathSciNet)
MR2105188

Zentralblatt MATH identifier
1082.81067

Citation

Ashok, S.K.; Dell'Aquila, E.; Diaconescu, D.-E. Fractional Branes in Landau-Ginzburg Orbifolds. Adv. Theor. Math. Phys. 8 (2004), no. 3, 461--513. https://projecteuclid.org/euclid.atmp/1098389089


Export citation